Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Well-approximated points on linear extensions of elliptic curves

Authors: Deanna M. Caveny and Robert Tubbs
Journal: Proc. Amer. Math. Soc. 138 (2010), 2745-2754
MSC (2010): Primary 11J89
Published electronically: March 10, 2010
MathSciNet review: 2644889
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We employ a result on linear forms in logarithms of algebraic points on commutative algebraic groups, a study initiated by Philippon and Waldschmidt, a so-called ``local nullstellen inequality'' of Brownawell, and some elementary analytic estimates to study the approximation properties of coordinates of non-generic points on a linear (algebraic) group extension of an elliptic curve.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11J89

Retrieve articles in all journals with MSC (2010): 11J89

Additional Information

Deanna M. Caveny
Affiliation: Department of Mathematics, College of Charleston, 66 George Street, Charleston, South Carolina 29424

Robert Tubbs
Affiliation: Department of Mathematics, Campus Box 395, University of Colorado, Boulder, Colorado 80309

Received by editor(s): December 13, 2009
Published electronically: March 10, 2010
Additional Notes: The authors would like to thank the referee(s) for valuable and insightful feedback, which contributed to substantial improvements in the manuscript and its results.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society